# SDR IPXA2020110562052

- Difficulty date: October 22, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5211113320195
- Condition: Cracked
- Location: Frm 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LOWER A/C BAY RT SIDE AT FR 45 FROM BASE FITTING HAS INDICATION OF A CRACK.  REPAIRED FRAME BASE FITTING ON RT FR 45, IAW EO A300-5310-46789-G STEPS 6 A THROUGH 6 J USING KIT 536177A43R00.
